# SDR HALA2022111000290

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 41,199 hours, 6,460 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-'ENG 1 MINOR FAULT" ECAM. PERFORMED TSM TASK 73-21-71-810-951-A. REMOVED AND REPLACED EEC PER AMM 73-21-34. SYSTEM + CONFIG TESTS OK. PENDING CAT III LAND AMM 22-97-00-740-801-A. TEST OK CONTROL, ENGINE OFF 33-7321-9-0004 91001 ON 33-7321-9-0004 90526
